# SDR CA190221008

- Difficulty date: February 18, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 32,382 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 1013800006
- Condition: Deformed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE TO RECTIFY A FLAP MEL, IT WAS DISCOVERED THAT THE #4 FLAP SHAFT ASSEMBLY HAD BEEN TWISTED AND DEFORMED. THE SHAFT ASSEMBLY WAS ULTIMATELY REPLACED IAW MANUFACTURER`S INSTRUCTIONS AND SYSTEM OPERATION WAS CARRIED OUT WITH NO OTHER FAULTS FOUND. UNIT WAS INSTALLED AT 35192 CYCLES AND WAS REPLACED AT 49953 CYCLES. 239 CYCLES WERE REMAINING BEFORE SCHEDULED REMOVAL BASED ON A 15,000 CYCLE SCHEDULED REPLACEMENT INTERVAL. (TC# 20190221008)
